I got shingles around the 1st of March 2010, bubbles cleared up pretty fast, pain was unbelievable, within a couple of weeks noticed i couldn't walk on my left leg, went to my neurologist and said i have nerve damage in my leg. Now i am on neurtontin since the end of April, 600mg 3x daily. MyBIG question, which I can't seem to get an answer from any of my medical experts is if i will ever walk again without assistance, in other words does nerve damage from shingles ever heal or not. PlEASE, I would like an answer, one way or the other. The neurontin causes so many side effects to me, diarrhea, nausea, etc., lost weight because of the pain being so bad, then being nauseated most of the time. I am really getting beside myself at this point. Someone help please!!!
PS: is the neurontin meant to heal the nerve damage or just help with the pain? Anxiously waiting, luisa
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.